MathSciNet Relay Station
MathSciNet bibliographic data
MR1648844 53C26 (53C15)
Alekseevsky, D. V.; Marchiafava, S.; Pontecorvo, M. Compatible almost complex structures on quaternion Kähler manifolds. Ann. Global Anal. Geom. 16 (1998), no. 5, 419–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement